# SDR CA000906011

- Difficulty date: August 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 15,369 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Blower Motor
- Part number: 9696
- Condition: Failed
- Location: Oil Cooler
- Component: Blower Motor, Tmeca, ARRIEL1B
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PART RECEIVED WITH A REMOVAL TAG (SERICEABLE). PART (MOTOR) SHAFT VERY HARD TO TURN, AND DENTS IN CASE MADE ME SUSPECT ON INSTALLATION.  MOTOR FAILED WITHIN 3 HOURS OF INSTALLATION. TC:  REGIONAL PMI INVESTIGATING FURTHER.
